MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5592-53
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead was capped.The reason was not provided.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the ra lead was capped and replaced due to a visible insulation breach.

Brand Name
CAPSURE SP NOVUS LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24986187
Report Number2649622-2026-11808
Device Sequence Number13379131
Product Code DTB
UDI-Device Identifier00681490135733
UDI-Public(01)00681490135733(17)050911
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/11/2005
Device Model Number5592-53
Device Catalogue Number5592-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/26/2026
Date Device Manufactured09/30/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBC3D4 ICD, 6935M55 LEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexFemale